# SDR ASAA9610063

- Difficulty date: May 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - FLT 22 - DURING CREW PRE-FLIGHT, THE CREW REPORTED THAT THE EMERGENCY EXIT FLOOR TRACK LIGHTS ILLUMINATED AND WOULD NOT EXTINGUISH.  MAINTENANCE REPLACED BATTERY, RECEIVER, AND BULBS.  LIGHTS OPERATED NORMALLY.  (M)
